Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Reflux, tightness in upper back chest. Taking Esmoprozaole. Medicine effectiveness, can Cintapro, Motilium, Neopride, Lesuride be taken?

what is Neopride or Lesuride?I am having now probably Reflux in the morning when get up.some tightness or as if gas in my back upper chest .some times left side or right side.i take daily morning Esmoprozaole( Nexium 40 mg).pls let me know is this drug will be of help?and if not cintapra i mg will be of help or Motillium 10 mg will of help! YYYY@YYYY thanks. mr t k mitra
Asked On : Tue, 28 Aug 2012
Answers:  2 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Mitra TK
Welcome to heathcare Magic!
The nexium is an acidity reducing drug and the other drugs belong to a category of drugs called the prokinetics. They also improve the esophageal tone.
So a control of acidity reduces the corrosiveness of gastric juice and prokinetics will reduce reflux.
So the combination is synergistic and you can get good response if you take the medicines regularly.
Also ensure an upright posture for at least 2 hours post meals to reduce the damage to esophagus.
Wish you a great health!
Answered: Tue, 28 Aug 2012
I find this answer helpful
General & Family Physician Dr. Shanthi.E's  Response

Neopride is a drug belonging to Benzamide anti-psychotic group of drugs.

Esmoprazole is a good drug to counter act the reflux. You may continue taking it.

Hope this helps you.

Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor